# SDR DALA2018042402875

- Difficulty date: April 23, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 63,601 hours, 23,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Sign
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN COVER AT THE R2 ENTRY DOOR FELL OFF DURING TAXI OUT.  INSTALLED THE SIGN COVER IAW 25-31.
